# SDR EY2R9601588

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Propeller: Hartzl HCC2YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 220118
- Condition: Damaged
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB DAMGED IN MOUNTING O'RING AREA
